# SDR HNAA2016071500215

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 58,191 hours, 65,073 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CSIIB
- Part serial: 3754SB
- Condition: Overheated
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

FISH ODOR IN FLT DECK, AUX INVERTER VERY HOT TO TOUCH.  AUXILIARY INVERTER R & R REF AMM 24-22-00.  OPS CHECK GOOD AT THIS TIME. OK FOR SERVICE.
